# SDR REXA2025062300677

- Difficulty date: May 29, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 35,817 hours, 25,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318259S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL CENTER FLOOR SUPPORT ANGLE IS CORRODED.   BLENDED TO REMOVE CORROSION ON PAX DOOR SILL CENTER FLOOR SUPPORT ANGLE IAW CRJ-900 SRM 51-21-06-001-001-A01 INSTALLED NEW MID CAP ANGLE P/N: SH670-31825-9S, IAW CRJ-900 SRM 51-42-06-001-001-A01, AND 51-41-02-001-001-A01. INSTALLED SAME SERVICEABLE PAX DOOR PROXIMITY SENSOR PX25 INTO DOOR SILL CHANNEL IAW CRJ900 AMM 52-70-04-400-802(A02) COMPLIED WITH THE COMPLETION OF THE INSTALL OF THE PAX DOOR PROXIMITY SENSOR PX25 INTO DOOR SILL CHANNEL IAW CRJ 900 AMM 52-70-04-400-802 (CONFIG A02) FROM STEP 4.B(2) THROUGH COMPLETION. COMPLIED WITH OPERATIONAL TEST OF THE PASSENGER DOOR IAW CRJ 90 AMM 52-11-00-710-801-A02. OPS TEST GOOD.
